MAUDE Adverse Event Report: MEDISYSTEMS CORP. MEDISYSTEMS HEMODIALYSIS FISTULA NEEDLE SET

MEDISYSTEMS CORP. MEDISYSTEMS HEMODIALYSIS FISTULA NEEDLE SET
Model Number S9-7005MG
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/16/2017
Type of Reportable Event Malfunction
Event or Problem Description
After the insertion of needle into the dialysis graft, it was noted a red substance at the distal end (away from the patient) of tghe medisystem hemodialysis fistula needle set.

Brand Name
MEDISYSTEMS HEMODIALYSIS FISTULA NEEDLE SET
Common Device Name
MEDISYSTEMS HEMODIALYSIS FISTULA NEEDLE SET
Manufacturer (Section D)
MEDISYSTEMS CORP.
lawrence MA 01843
MDR Report Key6839186
Report NumberMW5071921
Device Sequence Number19022858
Product Code KMK
UDI-Device Identifier00842289100978
UDI-Public(01)00842289100978
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model NumberS9-7005MG
Device Catalogue NumberS9-7005MG
Device Lot Number161122F7
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1